Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Ansemil, José María M. and López-Salazar Codes, Jerónimo and Ponte, Socorro (2012) Analytic completion of an open set. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 27-38. ISBN 978-84-695-4421-1

Ansemil, José María M. and López-Salazar Codes, Jerónimo and Ponte, Socorro (2011) Entire functions uniformly bounded on balls of a Banach space. Studia Mathematica, 204 (2). pp. 187-194. ISSN 0039-3223

López-Salazar Codes, Jerónimo (2013) Funciones de tipo no acotado y topologías en espacios de aplicaciones analíticas. [Thesis]

Ansemil, José María M. and López-Salazar Codes, Jerónimo and Ponte, Socorro (2013) On real analytic functions of unbounded type. Revista matemática complutense, 26 (2). pp. 549-560. ISSN 1139-1138

This list was generated on Thu Oct 30 03:41:09 2014 CET.